# SDR MZZA00023

- Difficulty date: September 20, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 651960623
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON LEFT LAVATORY PARITION LOWER SUPPORT HAT SECTION CHANNELS AT BS 1148, LBL 23 AND BS 1130, LBL 29.  THE CORRODED HAT SECTION CHANNELS WERE REMOVED AND REPLACED WITH NEW HAT SECTION CHANNELS PER B727 SRM 51-30-2.  (M)
